# SDR CA011114016

- Difficulty date: November 2, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4619302046
- Condition: Peeling
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CHIP LIGHT INDICATION.GEARBOX DISASSEMBLED FOR INVESTIGATION.BEARING PLATING FOUND PEELING.REPLACED WITH NEW
